# SDR AU010142

- Difficulty date: January 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW16740
- Condition: Worn
- Location: Engine
- Part time: 1,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE EXHAUST VALVES (2OFF) ERODED. RT ENGINE EXHAUST VALVES(4OFF) ERODED.
